# SDR SWIA201642156

- Difficulty date: April 21, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 35,455 hours, 31,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR BOTTOM STEP CLOSEOUT PLATE HAS CHAFING.  REPLACED PLATE WITH NEW SERVICABLE PART IAW SRM.
